# SDR U2RA2020042040001

- Difficulty date: April 14, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 98,470 hours, 14,673 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 98,470 hours, 14,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED SECTION 48, BODY STATION 2655 TO 2689, STRINGER 5L TO 11L - ACCOMPLISHED MAJOR REPAIR OF DAMAGE IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, INC. ENGINEERING ORDER CONTROL NUMBER 20138 REVISION A
DATED APRIL 15, 2020, DATA APPROVED ON FAA FORM 8110-3 CONTROL NUMBER 20138 DATED APRIL 16, 2020.
